# SDR AALA202208040799

- Difficulty date: July 31, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 70,400 hours, 32,185 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Computer
- Part number: 73390113
- Part serial: 733901IN07023
- Condition: Faulty
- Location: Zone 200 - Fuse
- Part time: 3,007 hours, 1,673 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, D

## Discrepancy

AIRCRAFT WAS GROUNDED: ENGINE 2 BLEED ABNORMAL PRESSURE ON TAKE OFF. AIRCRAFT AIR INTERRUPTED BACK TO DFW. **SUPPLEMENTAL REPORT FOR AALA202208027557: REMOVED AND REPLACED PRESSURE REGULATING VALVE (AALA202208027557). REMOVED AND REPLACED BLEED MONITORING COMPUTER (AALA202208030799) AND REMOVED AND REPLACED HIGH PRESSURE BLEED VALVE (AALA202208035334). OPERATIONS CHECK GOOD.** (CLOSED)
